# SDR DALA2023030201560

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 84,931 hours, 38,639 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DURING VISUAL INSPECTION PREVIOUS REPAIR WAS FOUND (REPAIR ANGLE) ON OF THE FR 68 RH AND STG 22. W/C 5311-01244-01B, SB A320-53-1491 R0, EASA PAD 21-090". CORRECTIVE ACTION: REPAIRED PER ERA 606228-14 AD REV A. (2651504)
